Posted by tecknohed on September 21, 2005, at 9:57:04
In reply to Re: Nardils letting me down - feeling despirate, posted by mworkman on September 21, 2005, at 1:21:49
> Did you mean 20 mg of valium. 2mg is tiny. Maybe that was the problem. Also, if you are getting nardil from the US, they changed the formulation a little while ago, it is supposed to be less effective. I think the UK has its own version though.
I did mean only 2mg. The info leaflet says 2mg 3 x daily is recomended as start dose for anxiety. My doc wont prescribe more 'cause I've had addiction probs. They were for emergency only. I took all 3 at once so it was a 6mg dose.
They definitely had an effect 'cause my head felt extremely tired. Maybe thats what caused the added panic. My anxiety worsens when my thinking slows down. Stimulants actually help me by increasing my cognitive ability.
Ah well, I've got another sick note from my GP today, though I dont feel too good about being off work. I just dont know what else to do. I guess I just have to have faith in my pdoc.